# SDR SWIA200515437

- Difficulty date: August 16, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 15,496 hours, 22,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 411
- Condition: Discharged
- Location: Emergency Light
- Part time: 3,240 hours, 4,420 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SECTION OF EMERGENCY LIGHTS INOP.  REPLACED AFT ELBP PER MM 33-50-02.  OPERATIONAL CHECK GOOD.
